# SDR 2016FA0000011

- Difficulty date: December 30, 2015
- Submitted: January 8, 2016
- Operation: General aviation
- Aircraft: N530KK
- Make and model: Hughes 369FF
- Aircraft serial: 0174FF
- Engine: Allsn 250C30
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 369H25329
- Condition: Cracked
- Location: Bs 137
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ANGLE HAS CRACKED ON ALL OF OUR ACFT.   THE ANGLE IS RIVETED AND SCREWED INTO PLACE DIRECTLY BEHIND THE LOWER LT ENGINE MOUNT.  CAUSE OF THE CRACK IS UNKNOWN, VIBRATION LEVELS WERE WITHIN ACCEPTABLE LEVELS AND NO UNUSUAL WEAR WAS NOTED.  POSSIBLE CAUSE IS THAT THE ALUMINUM USED TO MAKE THE CLIP IS TOO THIN.
